Is 150 mg of Venlafaxine a high dose?

My friend is struggling with some intense side effects after her doctor upped her medication dose from 75mg to 150mg. She’s lost her appetite, feels constantly fatigued, has extreme anxiety, nausea, and her depression has worsened. She’s wondering if this is normal during the adjustment period and how long it typically lasts. Should she tough it out or consider quitting altogether? Any advice or personal experiences would mean a lot to her. Thanks!

I’m really sorry to hear your friend is going through such a tough time. It’s tough when medication changes bring on intense side effects like loss of appetite, fatigue, anxiety, and worsened depression. It’s not uncommon for adjustments to medication doses to trigger these reactions, but it’s essential to monitor them closely.

Encourage her to talk to her doctor about what she’s experiencing. They can offer guidance on whether these symptoms are temporary and how to manage them. It’s important for her to feel supported during this process, and remember, she’s not alone in facing these challenges.